Describing ordinals using functionals of transfinite type

Journal of Symbolic Logic 37 (1):35-47 (1972)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Other Versions

No versions found

Links

PhilArchive

    This entry is not archived by us. If you are the author and have permission from the publisher, we recommend that you archive it. Many publishers automatically grant permission to authors to archive pre-prints. By uploading a copy of your work, you will enable us to better index it, making it easier to find.

    Upload a copy of this work     Papers currently archived: 104,641

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Functionals defined by transfinite recursion.W. W. Tait - 1965 - Journal of Symbolic Logic 30 (2):155-174.
Ordinals and Functionals in Proof Theory.Solomon Feferman - 1975 - Journal of Symbolic Logic 40 (4):625-626.
Functionals Defined by Transfinite Recursion.R. E. Vesley - 1966 - Journal of Symbolic Logic 31 (3):509.
Transfinite ordinals in recursive number theory.R. L. Goodstein - 1947 - Journal of Symbolic Logic 12 (4):123-129.
Functional interpretation and inductive definitions.Jeremy Avigad & Henry Towsner - 2009 - Journal of Symbolic Logic 74 (4):1100-1120.
Limit spaces and transfinite types.Dag Normann & Geir Waagb - 2002 - Archive for Mathematical Logic 41 (6):525-539.
Review: Peter Aczel, Jon Barwise, Non-Well-founded Sets. [REVIEW]M. Boffa - 1989 - Journal of Symbolic Logic 54 (3):1111-1112.
Transfinite induction within Peano arithmetic.Richard Sommer - 1995 - Annals of Pure and Applied Logic 76 (3):231-289.

Analytics

Added to PP
2009-01-28

Downloads
100 (#223,929)

6 months
23 (#137,498)

Historical graph of downloads
How can I increase my downloads?